このエントリーをはてなブックマークに追加
ID 33119
フルテキストURL
著者
Miura, Takeshi Yamagata University
抄録

We give a complete representation of a ring homomorphism from a unital semisimple regular commutative Banach algebra into a unital semisimple commutative Banach algebra, which need not be regular. As a corollary we give a sufficient condition in order that a ring homomorphism is automatically linear or conjugate linear.

キーワード
commutative Banach algebras
ring homomorphisms.
発行日
2002-01
出版物タイトル
Mathematical Journal of Okayama University
44巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol44/iss1/6